# SDR ASAA2013121096715

- Difficulty date: December 10, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 24,291 hours, 7,375 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GATE POWER FAILED THEN THE ELECTRIC LIGHT ILLUMINATED.  ACFT GROUNDED.  DUE TO GATE POWER TRANSFER ELECTRIC LIGHT FAULT.  RESET FAULTS.  ACCOMPLISH  ELECTRIC LIGHT MSG BITE.  NO FAULTS NOTED AFTER TEST PROC.  ACFT OK FOR SERVICE, REF FIM 24-31-TASK 801.
